Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Distribution of Mordell–Weil ranks of families of elliptic curves

Tom 108 / 2016

Bartosz Naskręcki Banach Center Publications 108 (2016), 201-229 MSC: Primary 14H52; Secondary 11D25, 11D45, 11G05. DOI: 10.4064/bc108-0-16

Streszczenie

We discuss the distribution of Mordell–Weil ranks of the family of elliptic curves $y^2=(x+\alpha f^2)(x+\beta b g^2)(x+\gamma h^2)$ where $f,g,h$ are coprime polynomials that parametrize the projective smooth conic $a^2+b^2=c^2$ and $\alpha,\beta,\gamma$ are elements from $\overline{\mathbb{Q}}$. In our previous papers we discussed certain special cases of this problem and in this article we complete the picture by proving the general results.

Autorzy

  • Bartosz NaskręckiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    and
    Lehrstuhl für Computeralgebra
    Mathematisches Institut
    Universität Bayreuth
    95440 Bayreuth, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek